# SDR AALA201609309001

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 52,894 hours, 19,783 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DESCENDING THRU FL280, SMOKE LAV WITH CRC, STARTED QRH PROCEDURES.  WARNING CLEARED NO ECAM ALERT, NO FURTHER ISSUES.  RESET IAW AMM 26-17-00 FAULT CLEARED, BITE TEST OK.
